Izvestiya of Saratov University. Mathematics. Mechanics. Informatics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. Math. Mech. Inform., 2013, Volume 13, Issue 1(2), Pages 43–46 (Mi isu370)  

Mathematics

Sufficient Condition for a Change of Variable in Generalized $Q$-integration

M. P. Efimova

M. V. Lomonosov Moscow State University

Abstract: A sufficient condition for a change of variable in generalized $Q$-integration in one-dimensional case is proved.

Key words: generalized $Q$-integral, change of variable.

DOI: https://doi.org/10.18500/1816-9791-2013-13-1-2-43-46

Full text: PDF file (134 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.518.126

Citation: M. P. Efimova, “Sufficient Condition for a Change of Variable in Generalized $Q$-integration”, Izv. Saratov Univ. Math. Mech. Inform., 13:1(2) (2013), 43–46

Citation in format AMSBIB
\Bibitem{Efi13}
\by M.~P.~Efimova
\paper Sufficient Condition for a Change of Variable in Generalized $Q$-integration
\jour Izv. Saratov Univ. Math. Mech. Inform.
\yr 2013
\vol 13
\issue 1(2)
\pages 43--46
\mathnet{http://mi.mathnet.ru/isu370}
\crossref{https://doi.org/10.18500/1816-9791-2013-13-1-2-43-46}
\elib{https://elibrary.ru/item.asp?id=21976871}


Linking options:
  • http://mi.mathnet.ru/eng/isu370
  • http://mi.mathnet.ru/eng/isu/v13/i2/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:184
    Full text:60
    References:25

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021